# SDR FDEA202212293032

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 20,757 hours, 11,982 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 350886
- Part serial: 102
- Condition: Unknown
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O, O

## Discrepancy

LOSS OF BLUE HYDRAULIC SYSTEM IN CRUISE.   FACT 29DEC22 16:24   MEM U                                                              AMM: 29-11-32-04-02                                                               AMM: 29-11-36-04-02                                                               AMM: 29-11-42-03                                                                  REMOVED AND REPLACED #1 ENG BLUE SYSTEM ENGINE                                    DRIVEN PUMP. ALSO REMOVED AND REPLACED THE CASE                                   DRAIN AND PUMP DELIVERY FILTERS. ONCE FILTERS WERE                                PULLED WE INSPECTED FOR DEBRIS OR ANY SIGNS OF                                    CONTAMINATION WITH NO DEFECTS NOTED. MOTORED #1                                   ENGINE FOR LEAK CHECK/SYSTEM BLEEDING BY RUNNING                                  THROUGH THE FLIGHT CONTROLS, ALL LEAK CHECK/OPS                                   CHECK GOOD. ALL WORK DONE PER REFERENCES ABOVE.
